# SDR CA960103505

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgcu
- Part number: 664700500A4B
- Condition: Failed
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)ON CLIMB OUT THROUGH 15,000 FEET ALL 3 LANDING GEAR DOORS BECAME UNLOCKED. SPEED REDUCED TO 240 KNOTS AND AIRCRAFT RETURNED TO BASE. MAINTENANCE ACTION INVOLVED CHANGING L.G.C.I.U. #1 & #2 (LANDING GE AR CONTROL INTERFACE UNIT).
